MathSciNet Relay Station
MathSciNet bibliographic data
MR422936 (54 #10921) 40E05 (45D05)
Staffans, Olof J. Tauberian theorems for a positive definite form, with applications to a Volterra equation. Trans. Amer. Math. Soc. 218 (1976), 239–259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement